# SDR AALA20140825002

- Difficulty date: August 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 40,434 hours, 12,093 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332148016
- Condition: Leaking
- Location: Nr 8 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY EICAS WITH RESERVOIR LIGHT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 8 SPOILER ACTUATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
